共 50 条
- [41] Bifurcations caused by grazing incidence in many degrees of freedom impact oscillators [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1997, 453 (1961): : 1261 - 1276
- [42] STRANGE ATTRACTORS IN A DYNAMIC SYSTEM OF GLYCOLYSIS WITH REGULATIONS [J]. DOKLADY AKADEMII NAUK SSSR, 1988, 300 (05): : 1095 - 1099
- [43] Finite and Infinite-Dimensional Attractors of Multivalued Reaction-Diffusion Equations [J]. Acta Mathematica Hungarica, 2000, 88 : 239 - 258
- [44] THE DIMENSION OF ATTRACTORS OF K-CONTRACTING SYSTEMS IN AN INFINITE-DIMENSIONAL SPACE [J]. VESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA, 1983, (03): : 52 - 59
- [46] CONTROLLABILITY OF INFINITE-DIMENSIONAL DYNAMIC-SYSTEMS [J]. LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES, 1992, 180 : 354 - 363
- [47] One-dimensional bifurcations in some infinite-dimensional dynamical systems and ideal turbulence [J]. REGULAR & CHAOTIC DYNAMICS, 2006, 11 (02): : 319 - 328
- [48] FOUNDATIONS OF THEORY OF DYNAMICAL SYSTEMS OF INFINITELY MANY DEGREES OF FREEDOM, .2. [J]. CANADIAN JOURNAL OF MATHEMATICS, 1961, 13 (01): : 1 - &
- [49] ON ASYMPTOTIC PROPERTIES OF SOLUTIONS FOR A CLASS OF MECHANICAL SYSTEMS WITH INFINITELY MANY FREEDOM DEGREES [J]. VESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA, 1990, (04): : 85 - 89
- [50] A 3D Autonomous System with Infinitely Many Chaotic Attractors [J]. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2019, 29 (12):